The Annals of Mathematical Statistics

A Law of Large Numbers for the Maximum in a Stationary Gaussian Sequence

Simeon M. Berman

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 33, Number 1 (1962), 93-97.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704714

Digital Object Identifier
doi:10.1214/aoms/1177704714

Mathematical Reviews number (MathSciNet)
MR133856

Zentralblatt MATH identifier
0109.11803

JSTOR
links.jstor.org

Citation

Berman, Simeon M. A Law of Large Numbers for the Maximum in a Stationary Gaussian Sequence. Ann. Math. Statist. 33 (1962), no. 1, 93--97. doi:10.1214/aoms/1177704714. http://projecteuclid.org/euclid.aoms/1177704714.


Export citation